BibTeX record journals/jcc/HuOL99

download as .bib file

@article{DBLP:journals/jcc/HuOL99,
  author    = {A. Hu and
               Peter Otto and
               Janos Ladik},
  title     = {Relativistic Gaussian functions for atoms by fitting numerical results
               with adaptive nonlinear least-square algorithm},
  journal   = {Journal of Computational Chemistry},
  volume    = {20},
  number    = {7},
  pages     = {655--664},
  year      = {1999},
  url       = {https://doi.org/10.1002/(SICI)1096-987X(199905)20:7\<655::AID-JCC1\>3.0.CO;2-\#},
  doi       = {10.1002/(SICI)1096-987X(199905)20:7\<655::AID-JCC1\>3.0.CO;2-\#},
  timestamp = {Sun, 28 May 2017 13:18:10 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcc/HuOL99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics